MathSciNet Relay Station
MathSciNet bibliographic data
MR185571 (32 #3035) 54.53
Comfort, W. W. Retractions and other continuous maps from $\beta X$ onto $\beta X\sbs X$. Trans. Amer. Math. Soc. 114 1965 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement